# SDR SWAA2012111909615

- Difficulty date: October 10, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM UPPER FLANGE CORRODED BS 986.5 FLOORBEAM LBL 0 TO LBL 8.  ACCOMPLISHED FLOORBEAM REPAIR AT BS 986.5 LBL 50- RBL 50 IAW EA 121203 REV IR & EA NO 1-553-21035 REV ON NRC V812466.
